| Catalog Number |
2790100000 |
| Medical Device Problem Code |
Material Too Soft/Flexible (4007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.2 devices are pending evaluation.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This report summarizes 2 malfunction events, where it was reported the devices experienced sagging, too soft, or not firm enough.There were 2 events with patient involvement; no adverse consequences were reported.
Event or Problem Description
Additional Manufacturer Narrative
1 device that was pending evaluation was not made available by the customer; the reported issue was not confirmed.1 pending device was not evaluated, but reviewed by data and confirmed the issue.Section h codes have been updated.